"My CA125 was 242 when I had the surgery by a regular GYN. I was told I didn't have cancer. The day after my staples were removed, I received a phone call stating I needed to be seen by a GYN oncologist ASAP. I elected not to have a sec..."
I too have terrible joint pain, even after all the chemo. It is artrithis due to the chemo for sure. Don't fool around with rising ca-125. see dr right away. Push him if have to. It's taken 18 months for my ca-125 to stabilize. Fri recieved best news ever. be patient. the other will follow. I'm still suffering with joint pain, and don't move as fast as I once did, but one can tolerate it after awhile. make sure to get plenty of rest, it seems to help mine out a bit
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.